# SDR KPVA200024

- Difficulty date: March 11, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 85210368101
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOORINERTIAL REEL CAGED CABLE.  DOOR WILL NOT OPEN.  REPLACED AIR STAIR DOOR CBLE ASSEMBLY, WORK IAW MM 52-10-00 PAGE 218-219 PARA 4 ITEMS B-E.  SYSTEM OPERATIONALLY CHECKED GOOD.  (M)
